Homology and cohomology on generalized Poisson manifolds

  1. Ibáñez, R. 1
  2. De León, M. 2
  3. Marrero, J.C. 3
  1. 1 Universidad del País Vasco/Euskal Herriko Unibertsitatea
    info

    Universidad del País Vasco/Euskal Herriko Unibertsitatea

    Lejona, España

    GRID grid.11480.3c

  2. 2 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Physics A: Mathematical and General

ISSN: 0305-4470

Year of publication: 1998

Volume: 31

Issue: 4

Pages: 1253-1266

Type: Article

Export: RIS
DOI: 10.1088/0305-4470/31/4/014 SCOPUS: 2-s2.0-0040348592 GOOGLE SCHOLAR
Data source: Scopus